Copulas of Two-Dimensional Threshold Models

Authors

  • Evgueni A. Haroutunian Institute for Informatics and Automation Problems of NAS RA
  • Irina A. Safaryan Institute for Informatics and Automation Problems of NAS RA

Abstract

A representation of two-dimensional random vector bivariate distribution by copula is proposed for the case when one of components is categorizing for the other. The regression function and the bounds for the Spearman rank correlation coefficient are
derived.

References

H. Joe, “Multivariate models and dependence concepts", Chapman and Hall, London, 1997.

B. Schweizer and E.F. Wolff, “On nonparametric measures of dependence for random variable", The Annals of Stat., vol. 9, num. 6, pp. 879-886, 1981.

P. Embrechts, A. McNeiland D. Strauman, “Correlation and dependence in risk management. Properties and pitfalls", In: Risk Management: Value at Risk and Beyond (M Dempster Ed.) Cambridge University Press, pp. 176-223, 2002.

B. Lausen and M. Shumacher, “Maximal selected rank statistics", Biometrics, vol. 48, pp. 72-85, 1992.

Hothorn T. and Lausen B., "On the exact distribution of maximally selected rank statistics", Comp. Statist. and Data Anal., vol. 43, pp. 121-137, 2003.

Safaryan I., Haroutunian E. and Manasyan A., “Two-dimensional sequence homogeneity testing against mixture alternative", Mathematical problems of computer science, vol. 23, pp. 67-79, 2004.

Downloads

Published

2008-09-25

How to Cite

Haroutunian, E. A. ., & Safaryan, I. A. . (2008). Copulas of Two-Dimensional Threshold Models. Mathematical Problems of Computer Science, 31, 40–48. Retrieved from https://mpcs.sci.am/index.php/mpcs/article/view/390

Most read articles by the same author(s)

1 2 > >>